# SDR CALA2025080607362

- Difficulty date: August 4, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 88,358 hours, 17,738 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS161212A
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC CENTER SYSTEM, SUSPECT LEAK IN AREA OF AIR DRIVEN PUMP FILTER MODULE, LT WHEEL WELL HYDRAULIC PRESSURIZATION WITH ADP CUT OUT IAW AMM 29-11-00-862-216, LH WHEEL WELL ADP FILTER MODULE INLET PRESSURE UNION FOUND LEAKING HYD FLUID. O-RING ON THE INLET PRESSURE UNION FOUND WORN.  ADP FILTER MODULE INLET PRESSURE UNION O-RING REPLACED IAW AMM 29-11-19-404-029. LEAK CHECK OUT, NO LEAKS FOUND AT THE FILTER MODULE.
